# SDR F3LA2008111800717

- Difficulty date: November 18, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 19,082 hours, 9,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSPECTION NOTED THAT THE EMERGENCY LIGHT TEST THROUGH THE CENTRALIZED FAULT DISPLAY UNIT FAILED OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY IN ACCORDANCE WITH AMM 33-51-38-000-001.
